Mathematical Logic Quarterly 43 (4):541-549 (1997)

Abstract
We study the distributivity of the bounded ideal on Pkλ and answer negatively to a question of Johnson in [13]. The size of non-normal ideals with the partition property is also studied
Keywords Partition property  Distributive Ideals  Ineffability
Categories (categorize this paper)
DOI 10.1002/malq.19970430409
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,417
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2013-11-03

Total views
19 ( #560,887 of 2,449,043 )

Recent downloads (6 months)
2 ( #299,478 of 2,449,043 )

How can I increase my downloads?

Downloads

My notes